# SDR SWAA2013050115408

- Difficulty date: April 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 197A7501Y13
- Part serial: 7530392
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CARGO TIE DOWN TRACK CORRODED AT BS 943, LBL 10.  REMOVED AND REPLACED TRACK PER SRM.
